MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; SHORT HUMERAL DIAPHYSIS - CEMENTLESS - 11

MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; SHORT HUMERAL DIAPHYSIS - CEMENTLESS - 11
Model Number 04.01.0184
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 08/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 08 august 2025 anatomical shoulder system 04.01.0184 short humeral diaphysis - cementless - 11 (k180089) lot.1906554: 12 items manufactured and released on 11 sept 2019.Expiration date: 28 august 2024.No anomalies were found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.Additional devices also revised: anatomical shoulder system 04.01.0039 humeral anatomical metaphysis - cementless - 128° - 11 (k170910) lot.1710050: 80 items manufactured and released on 24 may 2018.Expiration date: 13 may 2023.No anomalies were found related to the problem.To date, 17 items of the same lot have been sold with no similar reported event during the period of review.Anatomical shoulder system 04.01.0089 double eccenter (k170910) lot.1905791: 108 items manufactured and released on 22 oct 2019.Expiration date: 07 oct 2024.No anomalies were found related to the problem.To date, 105 items of the same lot have been sold with no similar reported event during the period of review.Anatomical shoulder system 04.01.0093 metal humeral head ø46 (k170910) lot.1908187: 52 items manufactured and released on 12 feb 2020.Expiration date: 02 feb 2020.No anomalies were found related to the problem.To date, 49 items of the same lot have been sold with no similar reported event during the period of review.Anatomical shoulder system 04.01.0131 hc pegged glenoid ø46 (k170910) lot.184443: 53 items manufactured and released on 12 feb 2020.Expiration date: 27 jan 2024.No anomalies were found related to the problem.To date, 42 items of the same lot have been sold with no similar reported event during the period of review.Conclusions: infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
 
Event or Problem Description
After 4 years and 11 years, the patient came in due to signs of an infection, and the pathogen is unknown.The surgeon performed a washout, removed all implants, and implanted an antibiotic spacer.The surgery was completed successfully.

Brand Name
SHOULDER SYSTEM
Common Device Name
SHORT HUMERAL DIAPHYSIS - CEMENTLESS - 11
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key22911272
Report Number3005180920-2025-00815
Device Sequence Number21128234
Product Code KWS
UDI-Device Identifier07630040715928
UDI-Public07630040715928
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K180089
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/28/2024
Device Model Number04.01.0184
Device Lot Number1906554
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2025
Initial Report FDA Received Date08/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/11/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight82 KG
Patient RaceWhite